# SDR HCM2008F00000

- Difficulty date: April 11, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N11QL
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3738
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROX 45 MINUTES INTO A TOUR FLIGHT, THE (ENGINE CHIP) WARNING LIGHT ILLUMINATED.  PILOT PERFORMED A PRECAUTIONARY LANDING.  MAINT DISPATCHED (ON SIGHT) INSP.  REVEALED MANY METAL CHIPS ON THE MODULE 1 AND OIL TANK MAG PLUGS AND FULL FLOW ELECTRICAL CHIP DETECTOR.  OIL FILTER CONTAMINATED WITH METAL PARTICLES.  ENGINE REMOVED AND REPLACED (ON SIGHT) ENGINE OIL COOLER REPLACED, ALL OIL LINES CLEANED AND FLUSHED.  PAST OIL ANALYSIS RESULTS NORMAL, NO HISTORY OF CHIP LIGHTS ETC.  SINCE LAST O/H.  METAL SENT TO LAB TO BE ANALYZED.  SUSPECT ACCY GEARBOX OR MODULE 2 BEARING CAUSING METAL GENERATION.
